een on doses from 15-60mgs with 30 being the best I think. It helps get me to about 40% better and I get no SE's other than terrible weight gain (like 60lbs in a year) and I was kinda overweight to start with. I asked to be taken off it for that reason and was put on Wellbutrin XL 150mgs then 300mgs which caused me lots of anxiety (already a severe problem) so I was put on the SR version 100mgs BID then 150 BID without anxiety and it helps with motivation but not good enough. I've tried almost everything and nothing works like Remeron so I'm wondering if I took 30mgs of Remeron plus 150 Wellbutrin BID would that be too much Norepinephrine for somebody who also has severe GAD? I also take 60mgs of Latuda, 2mgs of Klonopin BID and 125mgs of Nuvigil once in a while. Also is their anything I can take to prevent weight gain? I already exercise fairly intensely
I tried this combination recently and had similar results. My anxiety went up so bad depression became a second thought. I have been taking Remeron for a while though, for sleep, and it works well in that regard, just not with Wellbutrin, for me. I’m taking Cymbalta now, with great results, but have read it can cause weight gain, tho it hasn’t so far.
I’ve never tried Latuda. Klonopin was pretty good for anxiety in my experience but at doses higher than 3 mg/day it really shut me down. I’ve never taken Nuvigil, but have tried Provigil, but it made me really nauseous, which sucked, because it was helpful otherwise (I was on late shift work at the time).
There are meds I’ve read about to help with weight gain. Like there is a new Wellbutrin/Naltrexone combo drug for weight loss, but I’ve never tried it.
I wish you the best in your quest!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2014 • 1 answer
Posted 2 Feb 2015 • 2 answers
Posted 16 Aug 2016 • 6 answers
Posted 16 Jan 2017 • 2 answers
Will the effectiveness of my antidepressants change if I take it at night instead of in the morning?
Posted 14 Apr 2017 • 3 answers